# SDR AALA20021747

- Difficulty date: November 12, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON HORIZONTAL AND VERTICAL SURFACES OF MID CARGO DOOR BEAM.  REMOVED CORROSION PER SRM 51-10-03.  INSTALLED DOUBLER ON DOOR BEAM WHERE CORROSION REMOVAL WAS BEYOND MANUAL LIMITS PER AARD 53-10-00-8.  (M)
